# SDR CALA2014011390121

- Difficulty date: January 11, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 51,990 hours, 20,914 cycles
- Engine: Iae V2522A5
- System (JASC): 3160 · Central Display
- Part: Computer
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DMC 1 INOPERATIVE.  SWAPPED DMC 1 WITH DMC 3 & PLACED ON MEL 3163C, ALL FUNCTIONS NORMAL IAW AMM 31-63-34 PB 401, PLACARD INSTALLED.
